# SDR FDEA202007171898

- Difficulty date: July 17, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327028700100
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 252BH (MAIN DECK) IN PASSENGER CABIN (1 EA) MANUFACTURED FLOOR PANEL 252BH IN PASSENGER CABIN ASPER DWG NO. SRZ-25-005. REV   R. AUG-22-2019, MARKED NEW FLOOR PANEL WITH P/N FX B5327028700100FDX AUG-11-2020   ASPER GMM 7-0-1001 FOR TRACIBILITY MATERIAL P/O: IS 2020-161569/001 TOOL USED CALIPER   P/N:500-197-30 S/N:15242824 DUE DATE APR-21-2021.
